# SDR SWAA2018071923627

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 44,962 hours, 26,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6569176
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR FITTING LOOSE.  TIGHTENED FITTING PER MM.
